# SDR ASAA1058462

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,369 hours, 3,418 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Packing
- Part number: MS29513118
- Condition: Leaking
- Location: Fuel Tank Sump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT AND LT MAIN FUEL TANK SUMP DRAIN VALVES LEAKING.  REPLACED PRIMARY DRAIN SEAL O-RING ON RT AND LT MAIN FUEL TANK SUMP DRAIN VALVES REF MM 28 11 61 600 80.  OP AND LEAK CHEAK GOOD.
